MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II EXTENSION STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT II EXTENSION STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ETTF3232C70E
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Injury (2348)
Date of Event 06/04/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An anuerx stent graft system was implanted in a patient for the endovascular treatment of an abdominal aortic aneurysm.Both the yri rx16115 and yrecx1655 stent graft limbs were placed on the contralateral side.It was reported that the patient presented emergently approximately fifteen years later and a ct study showed migration of the bifurcated stent graft in to the aneurysm sac and a type ia endoleak.The current aneurysm size is a 75 mm.As per the physician, the cause of the event cannot be determined.A secondary intervention procedure was carried out the following day and two endurant aortic extensions were implanted.It was reported that the aortic extension ettf3232c70e was inadvertently deployed below the flow divider and subsequently obstructed flow down the contralateral limb.A fem-fem bypass was carried out to restore flow to the contralateral limb.As per the physician, one of the contributing factors was that the c-arm was unable to "tilt" or "angle" into the cranial position as a result of the base arm hitting the bottom of the base stand of the or table.No additional clinical sequelae were reported and the patient is fine.

Brand Name
ENDURANT II EXTENSION STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8739131
Report Number9612164-2019-02558
Device Sequence Number2296623
Product Code MIH
UDI-Device Identifier00613994991508
UDI-Public00613994991508
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/21/2019
Device Model NumberETTF3232C70E
Device Catalogue NumberETTF3232C70E
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2019
Initial Report FDA Received Date06/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;